# SDR UIEA2017101901982

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,891 hours, 23,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING SQUIBS WILL NOT TEST.  DISARMED AND REARMED THE OVERWING ESCAPE SYSTEM IAW AMM 25-65-00. OPS CHECKED GOOD.
